Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2 (1989), Issue 2, Pages 91-100
http://dx.doi.org/10.1155/S1048953389000079

Surface integrals approach to solution of some free boundary problems - II

Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, CA, USA

Received 1 April 1989; Revised 1 May 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is a continuation of the publication [1] where integral equation techniques were applied to the solution of a generalized Stefan problem. The regularization of the corresponding system of nonlinear integral Volterra equations offered here is quite different from that in [1], hence - several new algorithms and numerical experiments. For consistency and easy reference we start this paper with sec.6.